# SDR LS1R072921

- Difficulty date: May 9, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N129GA
- Make and model: Hughes 369E
- Aircraft serial: 0052E
- Aircraft time: 1,686 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105570
- Part serial: 80352
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL IS INTERMITTENT.
